I have acid reflex ... I've been taking Nexium for about 5 yrs and was taking Prilosec prior for a number of years.
Lately I've noticed that my spine is making a noise when I move while I'm setting down. I read that Nexium interfers with the obsorption of drugs and vitamins, therefore diminishing the availability of calcium entering the system to support the bone structure. If this is true, how can I prevent it from happening and is there another type of acid reflex medication that I can take that will do the job without robbing my bones from the calcium supply? Thank you
There is nothing in the manufacturer's literature regarding bone loss with Nexium. If the Nexium is diminishing your calcium supply then you may need to increase your calcium intake. First, I would suggest a bone density scan to make sure if your calcium levels are low or not and to measure the strength of your bones. Please discuss this issue further with your primary doctor.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.